# SDR 2015FA0000384

- Difficulty date: July 13, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Aircraft: N8664C
- Make and model: Piper PA-28-181
- Aircraft serial: 287690156
- Engine: Lyc O360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Broken
- Location: Magneto
- Component: Magento, Slick
- Component part number: M3548
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BROKE OFF AT BASE OF FORK THAT RETAINS THE DRIVE GEAR.  ROTOR, PN M3548, GEAR SITS DOWN ON THE FORK, BREAKS OFF JUST BELOW THE FORK AREA.  THIS IS THE SECOND ONE IN 2 WEEKS WITH SAME SITUATION.
